Numerical and Analytical Study of the Problem of Electromagnetic Oscillations in Open Inhomogeneous Resonators

Категория: физико-математические науки
Скачивание доступно только для авторизованных пользователей
Авторы (ПГУ): Смирнов Юрий Геннадьевич [50]  , Петрова Юлия Александровна [50]  
Аннотация: The properties of the resonant frequency spectrum in the problem on the oscillations of 3D magnetodielectric resonators are studied. A theorem on the discreteness of the spectrum of resonant frequencies in the problem of oscillations in cavity resonators is proved. The problem is reduced to the analysis of a system of volumetric singular integral equations that defines a holomorphic Fredholm operator function of the spectral parameter. The system of Maxwell equations is solved in the case of a space with a dielectric ball by reduction to the solution of a scalar equation for Debye potentials. A characteristic equation of a radially three-layer ball with arbitrary sizes and permeabilities of the layers is obtained and studied.
Тип: Статья
Вид: электронная копия бумажного издания
Количество частей: 1
Год издания: 2022
Издательство: Pleiades Publishing
Где опубликовано: Зарубежный журнал
Индексация: Scopus, входящем во 2 квартиль (Q2) (тип документа Article, Review, Proceedings Paper, Book Chapter)
Целевая аудитория: Исследователь
Целевое назначение: Научное
Отрасль науки: 01.01.03 Математическая физика
Лицензия: Нет ограничений
Ограничения: Нет ограничений
Правообладатель: Pleiades Publishing, Ltd.
ISSN: 0012-2661
DOI: 10.1134/S0012266122090105
Библиографическая ссылка: Yu. G. Smirnov, Yu. A. Petrova. Numerical and Analytical Study of the Problem of Electromagnetic Oscillations in Open Inhomogeneous Resonators. Differential Equations, 2022, Vol. 58, No. 9, pp. 1258–1266
Страницы (с ... по ...): 1258-1266
Том: 58
Язык: Английский
Место хранения:Вне ПГУ
Дата размещения:05.11.2022
Владелец:Смирнов Юрий Геннадьевич
Ссылка на ресурс:
http://elib.pnzgu.ru/library/1667588884
Формат: Не указан